# SDR ASOA201000272

- Difficulty date: February 17, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 19,673 hours, 16,830 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 574-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR SEAT RAIL BETWEEN FS 574.00 AND FS 559.00+112 RBL 9 IS CORRODED.   SEAT TRACK REMOVED IAW AMM 53-01-00-802.   INSTALLED SEAT TRACK IAW SRM 51-41-02.
